# SDR SWAA120147

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 74,511 hours, 61,944 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND BULKHEAD WEB CRACKED AT BS 178 BETWEEN RBL 21 TO RBL 22.25.  REPAIRED WEB IAW EA.
